# SDR UIEA2016081800687

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,733 hours, 21,615 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1085
- Part serial: 957
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT A/C PACK FLOW CONTROL VALVE INOPERATIVE.  R & R RT FLOW CONTROL VALVE IAW AMM 21-51-01, OPS CK OK.
